# SDR ZW0A0302602

- Difficulty date: February 20, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N901TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49166
- Aircraft time: 60,049 hours, 31,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER ARRIVAL DURING P-S FOUND CABIN EXIT SIGN NOT COMING ON.  EMERGENCY EXIT SIGNS BATTERY REPLACED TWS 82-4388 CPN 753-4697.  OPS CHECK BY TURNING SYSTEM ON AND OFF.  CHECK-C STL 6-28-02.
